The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Search results

Query: faculty: "FEB" and publication year: "2004"

AuthorsN.M. van Dijk, M. Miyazawa
TitleError Bounds for Pertubing Nonexponential Queues
JournalMATH OPER RES
Volume29
Year2004
Issue3
Pages525-558
ISSN0364765X
FacultyFaculty of Economics and Business
Institute/dept.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
AbstractA general framework is provided to derive analytic error bounds for the effect of perturbations and inaccuracies of nonexponential service or arrival distributions in single- and multiserver queues. The general framework is worked out in detail for the three types of ?nite or in?nite buffer queues: GI/G/1/N, M/G/c/N, and GI/M/c/N.
First, for the standard GI/G/1/N queue, it is illustrated how the general error bound result can lead to error bounds for different performance measures like the throughput, mean queue length, and stationary queue length distribution. Next, for the M/G/c/N queue, an error bound and monotonicity result are established for the throughput. M/G/c/N queues can so be compared even when hazard rates are not ordered. Finally, for the GI/M/c/N queue, a similar result is obtained with a perturbation of the interarrival time distribution.
The error bound results are supported by asymptotic expressions for the M/M/c/N queue and numerical results for the GI/G/1/N queue.
Document typeArticle
Document finderUvA-Linker